Header

UZH-Logo

Maintenance Infos

G-biliaison of ladder Pfaffian varieties


De Negri, E; Gorla, E (2009). G-biliaison of ladder Pfaffian varieties. Journal of Algebra, 321(9):2637-2649.

Abstract

The ideals generated by pfaffians of mixed size contained in a subladder of a skew-symmetric matrix of indeterminates define arithmetically Cohen–Macaulay, projectively normal, reduced and irreducible projective varieties. We show that these varieties belong to the G-biliaison class of a complete intersection. In particular, they are glicci.

Abstract

The ideals generated by pfaffians of mixed size contained in a subladder of a skew-symmetric matrix of indeterminates define arithmetically Cohen–Macaulay, projectively normal, reduced and irreducible projective varieties. We show that these varieties belong to the G-biliaison class of a complete intersection. In particular, they are glicci.

Statistics

Citations

5 citations in Web of Science®
3 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

0 downloads since deposited on 06 Nov 2009
0 downloads since 12 months

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2009
Deposited On:06 Nov 2009 07:28
Last Modified:05 Apr 2016 13:31
Publisher:Elsevier
ISSN:0021-8693
Publisher DOI:https://doi.org/10.1016/j.jalgebra.2008.12.026
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2504494

Download